Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 743815, 15 pages
Research Article

Compatible and Incompatible Nonuniqueness Conditions for the Classical Cauchy Problem

1Department of Mathematics and Descriptive Geometry, Faculty of Civil Engineering, University of Technology, 602 00 Brno, Czech Republic
2Department of Mathematics, Faculty of Electrical Engineering and Communication, Brno University of Technology, 616 00 Brno, Czech Republic
3Institute for Mathematics, University of Klagenfurt, 9020 Klagenfurt, Austria

Received 21 September 2010; Revised 23 November 2010; Accepted 10 March 2011

Academic Editor: Yuri V. Rogovchenko

Copyright © 2011 Josef Diblík and Christine Nowak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Josef Diblík and Christine Nowak, “Compatible and Incompatible Nonuniqueness Conditions for the Classical Cauchy Problem,” Abstract and Applied Analysis, vol. 2011, Article ID 743815, 15 pages, 2011. doi:10.1155/2011/743815